MAUDE Adverse Event Report: APEX MEDICAL CORP DRIVE DEVILBISS HEALTHCARE; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE

APEX MEDICAL CORP DRIVE DEVILBISS HEALTHCARE; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Model Number 14200
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 07/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) healthcare was notified of a complaint involving a pressure prevention mattress, which is intended to be used as one component of a comprehensive, multi-disciplinary pressure injury management program.The mother of the end-user reported that the mattress "had been low for a while" and had noticed this when rotating him in the bed.The mother indicated that the tubing had disintegrated where it attaches to the pump, and she tried to fix it by using clamps and duct tape.The mother reported that her son developed a new pressure sore in the groin area that is requiring debridement.As part of its complaint review and evaluation process, (b)(6) healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE DEVILBISS HEALTHCARE
Common Device Name
MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Manufacturer (Section D)
APEX MEDICAL CORP
921 e amidon st
sioux falls SD 57104 0909
MDR Report Key20273244
Report Number2438477-2024-00049
Device Sequence Number7419032
Product Code FNM
UDI-Device Identifier00822383565866
UDI-Public00822383565866
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/20/2024
Report Date (Section F) 09/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number14200
Device Catalogue Number14200
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/22/2024
Event Location Home
Date Report to Manufacturer09/20/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/20/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Date Report Sent to FDA09/20/2024